| Model Number |
A10091-30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blister (4537)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No lot number provided, investigation could not be performed.Trending indicates no further action required.
Event or Problem Description
Patient reported blisters/welts.The patient sought medical treatment and was prescribed medication.The patient did not follow proper skin preparation instructions.